MathSciNet Relay Station
MathSciNet bibliographic data
MR2811287 (2012g:53135) 53C44 (53C25)
Hall, Stuart J.; Murphy, Thomas On the linear stability of Kähler-Ricci solitons. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3327–3337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement